# SDR CALA2023010600032

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N26967
- Make and model: Boeing 787-9
- Aircraft serial: 60144
- Aircraft time: 29,624 hours, 2,931 cycles
- Engine: GENX1B74
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Pressure Sensor
- Part number: NA
- Condition: Contaminated
- Location: N/A
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF RIGHT ENGINE WAS SLOW TO SPOOL UP AFTER TOGA ENGAGED PERFORMED EEC SYSTEM TEST, REF AMM B787-A-G71-00-00-46B300B-A, NO FAULT HISTORY OR PRESENT LEG FAULTS. SEE PIC PERFORMED EEC PS3 PRESSURE SENSE TUBE BLOW OUT , FOUND EXCESSIVE AS PER TOMC REQUEST, PERFORMED  TEST #6 POWER ASSURANCE TEST, PE OIL SERVICE ACCOMPLISHED AT EWR FOR FLT 2120 ON 04 JAN 16:32:39 ALL TEST PASS MOISTURE IN TUBE. AS PER AMM 73-21-00-02A-280B-A. NEED HI POWER R AMM DMC B787-A-G71-00-00-15A-340A-A, ALL PARAMETERS AND TARGET ENGINE 1: 00 CHECKED BY U085053 RUN TO VERIFY. S NORMAL , TABLE 13 GENX-1B76AP2G01 P1P2, ENG PARA AND TARGETS F ENGINE 2: 00 CHECKED BY U085053 FOLLOWED THROTTLE ACCL WITH NO HESITATION AND NOT SLOW TO SPOOL. ENGINE 3: ADD EMP:U085904 ENGINE 4: APU: REF. LOG PG 3498229 PERFORMED EA 7321-01546 REV C OP1 "PS3 LINE MOISTURE REMOVAL". NO DISCREPANCIES NOTED, OK TO CONTINUE.
